Saratov JOURNAL of Medical and Scientific Research

New method of surgical treatment of patients with recurrent ingrown nail

Year: 2011, volume 7 Issue: №4 Pages: 965-968
Heading: Surgery Article type: Short message
Authors: Kolsanov A.M., Kondulukov A.N.
Organization: Samara State Medical University, Samara Diagnostic Center

The article discusses the surgical treatment of ingrown nail in patients with recurrent disease. The advantages of a new method of operation have been explained in the article. It gives a detailed description of the operation. The clinical and additional methods of research have confirmed the fact that a new operation reduces the wound healing period and the number of ingrown nail recurrences

201104_965-968.pdf843.48 KB

No votes yet